# SDR CA030414006

- Difficulty date: April 11, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 182S
- Aircraft time: 1,356 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07137879
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN PANEL UNDER REFUELING STEPS NOTED HAVING A BULGE AREA AROUND MOUNTING BOLT.  SKIN MOVEMENT ALSO WAS EVIDENT WHEN WEIGHT WAS APPLIED TO THE STEP.  DETAIL INSPECTION OF AREA FOUND BOTH THE FUSELAGE SKIN AND BULKHEAD WHERE THE STEP IS MOUNTED HAS MULTIPLE CRACKS.
